Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A general solution for the rectangular airfoil in supersonic flow

Author: John W. Miles
Journal: Quart. Appl. Math. 11 (1953), 1-8
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/53715
MathSciNet review: 53715
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The potential on a rectangular airfoil due to an arbitrarily prescribed motion at its surface is obtained by an operational solution of the linearized equations and subsequent comparison with the known solution in steady flow. It is shown that the result can be extended to more general planforms with the aid of the Lorentz transformation. Other methods of solution are noted.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/53715
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society